# SDR 2004FA0000680

- Difficulty date: August 2, 2004
- Submitted: August 30, 2004
- Operation: General aviation
- Aircraft: N441CA
- Make and model: Cessna 172R
- Aircraft serial: 17280441
- Engine: Lyc IO360A1A
- System (JASC): 8597 · Engine System Wiring
- Part: Conduit
- Part number: P610072P610113
- Condition: Chafed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DURING AN ENGINE CHANGE WHILE INSPECTING THE WIRES IN THE ENGINE COMPARTMENT THE CONVOLUTED TUBING USED TO PROTECT THE WIRES WAS CHAFING INTO THE WIRES.  IF LEFT UNATTENDED COULD CAUSE AN OPEN IN WIRES FOR OIL PRESSURE, VACUUM MP AND VARIOUS OTHER WIRES OR COULD CAUSE IMPROPER INDICATION OR NO INDICATION OF SYSTEMS.  CORRECTED AS REQUIRED.  (CE07200415499)
